# SDR CALA2025032403126

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N27366
- Make and model: Boeing 737-8
- Aircraft serial: 68820
- Aircraft time: 14 hours, 8 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE BUSSLE LATCH ASSEMBLY WILL NOT LOCK. REPLACED SLIDE LATCH ASSEMBLY REF AMM 25-66-01/401. SLIDE LATCH ASSEMBLY LATCHES GOOD.PARTS USED:  29-2560-3-0060, QTY :1 INSPECTED R1 DOOR SLIDE BUSSEL LATCH INSTALLATION REF AMM 25-66-01-401
